# SDR RAIA00112013

- Difficulty date: December 31, 2001
- Submitted: January 13, 2002
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 5,278 hours, 4,551 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 83990152
- Part serial: 2383
- Condition: Bent
- Location: Thrust Reverser
- Part time: 596 hours, 596 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

5274-PIT- LEFT THRUST REVERSER DISAGREE ON TAKEOFF.  MAINTENANCE DEFERRED LEFT THRUST REVERSER PER EMB145 MEL.  MAINTENANCE REMOVED AND REPLACED THE LOWER STOW SWITCH.
